# SDR DALA2016020800922

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUNKEN FASTENERS 9 EA AT REMOVABLE L/E SECOND ROW ABOVE BS ZFS=52.267 VERTICAL STABILIZER.   VERTICAL STABILIZER WAS REPAIRED IAW SRM 55-03D, PAR 28, FIG 30, 55-03,  PAR 27, FIG 29, 51-10-3, PAR 14/21, 51-10-2, 51-10-4 AND 51-30-5 AND AMDS 55-30-01045-08.
